Loading, please wait...
:

product description page

Children's Benadryl Dye-Free Allergy Relief Liquid - Bubble Gum - Diphenhydramine - 4 fl oz

Children's Benadryl Dye-Free Allergy Relief Liquid - Bubble Gum - Diphenhydramine - 4 fl oz - image 1 of 8

About this item

Highlights

  • 4 fl. oz of Children's BENADRYL Dye-Free Allergy Liquid in bubble gum flavor for allergy symptom relief
  • Kids' allergy medicine temporarily relieves allergy symptoms due to hay fever and other upper respiratory allergies
  • Contains 12.5 mg diphenhydramine HCl per dose to alleviate your child's allergy symptoms
  • Antihistamine provides relief from runny nose; sneezing; and itchy eyes, nose and throat
  • Intended for ages 6 to 11, Benadryl children's allergy liquid is both alcohol-free and dye-free
Give your child effective relief from common allergy symptoms with Children's BENADRYL Dye-Free Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5ml), this kids' liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children's allergy liquid is both alcohol-and dye-free and is intended for ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.
Suggested Age: 6 Years and Up
Product Warning: Not for children under the age of six
Duration: 4 to 6 hours
Product Form: Liquid
Primary Active Ingredient: Diphenhydramine
TCIN: 46806870
UPC: 350580535042
Item Number (DPCI): 094-04-0045
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.